Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: High heart rate on Adderall  (Read 129 times)

0 Members and 1 Guest are viewing this topic.

Offline kercare

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
High heart rate on Adderall
« on: June 22, 2014, 12:46:59 PM »
I just started taking Adderall 10mg. Today is my first day on it. I checked my heart rate and its 138! Is this normal? Should I be worried? My heart rate is usually around 100 to 110 normally.
Bookmark and Share

Offline Ineedtosmile

  • Some Weirdo that needs to smile.
  • Sr. Member
  • ****
  • Posts: 307
  • Country: cz
  • Rec's: 5
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
  • An experienced hypochondriac...
    • Poke This Member
Re: High heart rate on Adderall
« Reply #1 on: June 22, 2014, 01:00:14 PM »
Even your normal rate 100 is pretty high, but it is nothing to worry about i think...
Bookmark and Share
Personal note no.23 - Think of some funny caption to put in here

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7467
  • Country: us
  • Rec's: 64
  • Gender: Male
  • Mood: Confused
    Confused
    • Poke This Member
Re: High heart rate on Adderall
« Reply #2 on: June 22, 2014, 01:26:43 PM »
My wife is a long time pharmacist and she said to call the physician who prescribed the medicine to you.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Offline kercare

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: High heart rate on Adderall
« Reply #3 on: June 22, 2014, 02:33:47 PM »
Thank you Marc and Ineedtosmile!

A few years ago I took 5mg of it and I was just fine with that dosage. I thought my ADD had gotten better so I stopped taking it.
Now my ADD seems to be worse and the doc prescribed the 10mg. Now my heart is racing with this dosage. I'm thinking it's too high of a dose. At least that's what I am telling myself.
Last time I took a weight lost pill..it was prescribed..and my heart got around 140bpm, it scared me so I went to the ER. The doctors there just said it was a side effect from the pill and sent me home. I felt fine the next day.
I am trying to tell myself it's just a side effect and not to worry! 
Bookmark and Share

Offline Ineedtosmile

  • Some Weirdo that needs to smile.
  • Sr. Member
  • ****
  • Posts: 307
  • Country: cz
  • Rec's: 5
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
  • An experienced hypochondriac...
    • Poke This Member
Re: High heart rate on Adderall
« Reply #4 on: June 22, 2014, 02:41:27 PM »
It is just a side effect, but dont read side effect list, since that causes you to get all of them most likely, trust me, personal experience...
Bookmark and Share
Personal note no.23 - Think of some funny caption to put in here

Offline kercare

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: High heart rate on Adderall
« Reply #5 on: June 22, 2014, 02:51:20 PM »
Thanks Ineedtosmile!!
I know what you mean about the side effect list! I too have read into them too much. And I always end up "having" all the side effects.
Bookmark and Share

Offline Ineedtosmile

  • Some Weirdo that needs to smile.
  • Sr. Member
  • ****
  • Posts: 307
  • Country: cz
  • Rec's: 5
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
  • An experienced hypochondriac...
    • Poke This Member
Re: High heart rate on Adderall
« Reply #6 on: June 22, 2014, 03:00:20 PM »
I currently also have huge worries about my health, it is ironic´how it is quite easy to help someone else, but it is hard to help yourself...
Bookmark and Share
Personal note no.23 - Think of some funny caption to put in here

Offline kercare

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: High heart rate on Adderall
« Reply #7 on: June 22, 2014, 03:12:58 PM »
I agree! I can easily try to reassure someone that they will be okay and what they are experiencing is usually temporary. But then the first "off" symptom that my body has and I become so worried and paranoid. It's a crazy cycle! 
Bookmark and Share

Offline Ineedtosmile

  • Some Weirdo that needs to smile.
  • Sr. Member
  • ****
  • Posts: 307
  • Country: cz
  • Rec's: 5
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
  • An experienced hypochondriac...
    • Poke This Member
Re: High heart rate on Adderall
« Reply #8 on: June 22, 2014, 03:14:10 PM »
Just weird what our minds do ...
Bookmark and Share
Personal note no.23 - Think of some funny caption to put in here

Offline Descent

  • Full Member
  • ***
  • Posts: 174
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Mood: Indescribable
    Indescribable
  • Only thing to fear is fear itself
    • Poke This Member
Re: High heart rate on Adderall
« Reply #9 on: June 23, 2014, 02:46:24 AM »
It definitely does raise heart rate and the first time you will feel it the most. It's legalized speed after all... when I first took Adderall, I was on 20 mg. It was far too much for me and it made my heart beat a little too fast. They eventually brought me down to 15 mg, which is where I felt most comfortable during the 5 years I took it.

10 mg is not that much dose-wise, but you could go lower if need be. And I agree with marc, talk to your doctor about it.

Also realize that if you have an anxiety disorder, adderall will probably make it worse... I took it before I developed anxiety and in fact, my doctor thinks that it might be partly why I developed it. Just warning you now. It's a helluva drug and not one I would recommend staying on for more than a couple years, if that.
Bookmark and Share
Currently afraid of: Bacterial infections, toxic ingestions

Offline kercare

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: High heart rate on Adderall
« Reply #10 on: June 25, 2014, 08:17:50 PM »
Thanks for the reply, Descent!
I didn't take anymore after that one dose. I am going to talk to my doc about going the 5mg route instead of 10.
That's crazy that the Adderall might have started the anxiety! Odd what medicines can do to us.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
2069 Views
Last post July 05, 2011, 02:33:28 AM
by Hunniedeww24
4 Replies
280 Views
Last post June 15, 2013, 05:03:58 PM
by BGM
16 Replies
552 Views
Last post November 26, 2013, 10:28:41 PM
by sparkle
6 Replies
227 Views
Last post December 23, 2013, 08:12:49 PM
by anxious_brit
3 Replies
87 Views
Last post July 16, 2014, 01:50:44 PM
by wolf44

anything